# SDR USAA2011050991802

- Difficulty date: May 8, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 33,864 hours, 18,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219021100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S4 - LEVEL 2 EXFOLIATION CORROSION ON FLOOR SUPPORT AT FR65 + 20 INCHES, S23R, -Y1292.  REPLACED FLOOR SUPPORT AT FR65 + 20 INCHES, S23R, -Y1292 IAW A319 SRM 51-42-11 & AIRBUS DRAWING D53472190.
